I took the depo shot in April and everything was fine(normal to light periods)...Then in July my period started (heavy) and it was continuous, every day periods. This happened all the way through October and starting in November they completely stopped! I have not had a period yet this month.
My sister has PCOS and I have all of the symptoms. I have put on about 20 pounds since I got my depo shot but I have not gained anymore than that- i gained the weight over a time period of 7 months.
I have always had irregular periods but nothing like this...A constant period for months and now none at all?? I am confused and scared. Could I be pregnant?? I don't think I am pregnant since I am not gaining weight...Need advice please...!
Firstly you need to rule out a pregnancy by taking a home pregnancy test and an ultrasound scan. Weight gain and PCOS create their own vicious cycle which leads to hormonal imbalance. Hence this leads to aggravation of the symptoms. Reducing weight and medicines will help taking care of PCOS.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.